American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60G25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] M. M. Luz and M. P. Moklyachuk. Interpolation of functionals of stochastic sequences with stationary increments. Theor. Probability and Math. Statist. 87 (2013) 117-133.
Abstract, references, and article information
View Article: PDF

[2] I. I. Dubovets′ka and M. P. Moklyachuk. Filtration of linear functionals of periodically correlated sequences. Theor. Probability and Math. Statist. 86 (2013) 51-64.
Abstract, references, and article information
View Article: PDF

[3] I. I. Dubovets’ka, O. Yu. Masyutka and M. P. Moklyachuk. Interpolation of periodically correlated stochastic sequences. Theor. Probability and Math. Statist. 84 (2012) 43-56.
Abstract, references, and article information
View Article: PDF

[4] Fred J. Hickernell, Ian H. Sloan and Grzegorz W. Wasilkowski. On tractability of weighted integration over bounded and unbounded regions in $\mathbb{R}^s$. Math. Comp. 73 (2004) 1885-1901. MR 2059741.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] R. Cheng, A. G. Miamee and M. Pourahmadi. Some extremal problems in $L^p(w)$. Proc. Amer. Math. Soc. 126 (1998) 2333-2340. MR 1443377.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] A. Makagon, A. G. Miamee and B. S. W. Schröder. Recursive condition for positivity of the angle for multivariate stationary sequences. Proc. Amer. Math. Soc. 126 (1998) 1821-1825. MR 1443841.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Dong Wenlong and Wang Zhenpeng. On representation and regularity of continuous parameter multivalued martingales. Proc. Amer. Math. Soc. 126 (1998) 1799-1810. MR 1485468.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Stephen D. Abbott. A unified approach to some prediction problems . Proc. Amer. Math. Soc. 123 (1995) 425-431. MR 1216809.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Richard C. Bradley. On regularity conditions for random fields . Proc. Amer. Math. Soc. 121 (1994) 593-598. MR 1219721.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Juan A. Cuesta and Carlos Matrán. Asymptotic behavior of $p$-predictions for vector valued random variables . Proc. Amer. Math. Soc. 100 (1987) 716-720. MR 894443.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] H. J. Landau. Maximum entropy and the moment problem. Bull. Amer. Math. Soc. 16 (1987) 47-77. MR 866018.
Abstract, references, and article information
View Article: PDF

[12] Mohsen Pourahmadi. The Helson-Sarason-Szeg\H o theorem and the Abel summability of the series for the predictor . Proc. Amer. Math. Soc. 91 (1984) 306-308. MR 740191.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Adhemar Bultheel. Inequalities in Hilbert modules of matrix-valued functions . Proc. Amer. Math. Soc. 85 (1982) 369-372. MR 656105.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Takahiko Nakazi and Katutoshi Takahashi. Prediction $n$ units of time ahead . Proc. Amer. Math. Soc. 80 (1980) 658-659. MR 587949.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Finbarr Holland. Another proof of Szeg\H o's theorem for a singular measure . Proc. Amer. Math. Soc. 45 (1974) 311-312. MR 0350291.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Simeon M. Berman. Local nondeterminism and local times of Gaussian processes. Bull. Amer. Math. Soc. 79 (1973) 475-477. MR 0317396.
Abstract, references, and article information
View Article: PDF

[17] V. Mandrekar. A characterization of oscillatory processes and their prediction . Proc. Amer. Math. Soc. 32 (1972) 280-284. MR 0307310.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Marvin Rosenblum and James Rovnyak. The factorization problem for nonnegative operator valued functions. Bull. Amer. Math. Soc. 77 (1971) 287-318. MR 0273437.
Abstract, references, and article information
View Article: PDF


Results: 1 to 18 of 18 found      Go to page: 1